# SDR AWXA200301462

- Difficulty date: November 18, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 44,478 hours, 19,964 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Part number: D30665105
- Part serial: A6110
- Condition: Inoperative
- Location: Evac Slide
- Part time: 25,970 hours, 10,714 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION EMERGENCY LIGHTS FAILED TEST AT AFT LT EMERGENCY POWER SUPPLY UNIT.  MAINTENANCE REMOVED AND REPLACED THE L-2 DOOR SLIDE IAW R1C25304, OPERATIONAL CHECK WAS GOOD.
